Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 21, NWS Norman, OK

February 26, 202312 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Feb 26, 2023, 8:11 PM CST for 12 counties in Oklahoma. It was in force for 49 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 26, 2023, 8:11 PM CST (02:11 UTC)
Expired
Feb 26, 2023, 9:00 PM CST
In force
49 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Possible
Damage threat
Destructive
Hail
1.75 in
Wind
80.0 mph

Counties Blaine County, OK, Caddo County, OK, Canadian County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Grady County, OK, Jackson County, OK, Kingfisher County, OK, Kiowa County, OK, Tillman County, OK, Washita County, OK

The radar

The Norman radar (KTLX), 107 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 26, 8:16 PM CSTHAIL 1Carnegie, OK
Feb 26, 8:20 PM CSTTSTM WND DMG2 Ese Fort Cobb Reservo, OKWIND DAMAGE TO HOME AND OUTBUILDING, UTILITY LINES DOWN.
Feb 26, 8:30 PM CSTTSTM WND GST 663 Sse Fort Cobb Reservo, OK
Feb 26, 8:30 PM CSTTSTM WND GST 667 W Hinton, OK
Feb 26, 8:30 PM CSTTSTM WND GST 801 S Bridgeport, OK
Feb 26, 8:35 PM CSTTSTM WND GST 643 Sse Stecker, OK
Feb 26, 8:35 PM CSTTSTM WND GST 687 W Hinton, OK
Feb 26, 8:37 PM CSTTORNADO1 Nw Gracemont, OKDAMAGE AT GRACEMONT CEMETERY CONSISTENT WITH RADAR TORNADO DEBRIS SIGNATURE.
Feb 26, 8:46 PM CSTTSTM WND GST 72Lawton, OK
Feb 26, 8:52 PM CSTTORNADO5 Ne Pocasset, OKBEGINNING OF TORNADO PATH; BASED ON RADAR ESTIMATE AND BEGINNING OF DAMAGE REPORTS.
Feb 26, 9:00 PM CSTTSTM WND GST 592 Ssw Minco, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 3:33 PM CSTTornado WatchSPC6 hr
Feb 26, 7:32 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2023-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2023-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 470 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
546 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
470 m²/s²
0-3 km storm-relative helicity
598 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

623 
WUUS54 KOUN 270211
SVROUN
OKC011-015-017-031-039-043-051-065-073-075-141-149-270300-
/O.NEW.KOUN.SV.W.0021.230227T0211Z-230227T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
811 PM CST Sun Feb 26 2023

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Eastern Washita County in western Oklahoma...
  Northern Comanche County in southwestern Oklahoma...
  Southwestern Kingfisher County in central Oklahoma...
  Northwestern Grady County in central Oklahoma...
  Caddo County in southwestern Oklahoma...
  Eastern Jackson County in southwestern Oklahoma...
  Eastern Custer County in western Oklahoma...
  Eastern Kiowa County in southwestern Oklahoma...
  Southern Blaine County in northwestern Oklahoma...
  North central Tillman County in southwestern Oklahoma...
  Southeastern Dewey County in northwestern Oklahoma...
  Canadian County in central Oklahoma...

* Until 900 PM CST.

* At 809 PM CST, severe thunderstorms were located along a line
  extending from 5 miles north of Custer City to 5 miles north of
  Corn to 3 miles northwest of Carnegie to 5 miles southwest of
  Snyder, moving east at 65 mph.

  THESE ARE DESTRUCTIVE STORMS FOR Binger, Geary, and El Reno.

  HAZARD...80 mph wind gusts and golf ball size hail.

  SOURCE...Golf ball size hail and wind gusts up to 75 mph have been 
           observed with this line of thunderstorms.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely.

* Locations impacted include...
  Southwestern Oklahoma City, northern Lawton, El Reno, Weatherford,
  Anadarko, Watonga, Yukon, Mustang, Tuttle, Hinton, Cache, Elgin,
  Carnegie, Union City, Minco, Apache, Snyder, Geary, Okarche and
  Thomas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3600 9817 3572 9786 3539 9773 3460 9836
      3460 9918 3509 9876 3543 9889 3579 9897
TIME...MOT...LOC 0209Z 249DEG 59KT 3575 9888 3546 9882 3513 9866 3462
9903

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH

$$

03
1 follow-up statement
948 
WWUS54 KOUN 270243
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
843 PM CST Sun Feb 26 2023

OKC011-039-043-065-073-075-141-149-270252-
/O.CAN.KOUN.SV.W.0021.000000T0000Z-230227T0300Z/
Washita OK-Kingfisher OK-Jackson OK-Custer OK-Kiowa OK-Blaine OK-
Tillman OK-Dewey OK-
843 PM CST Sun Feb 26 2023

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHITA...SOUTHWESTERN
KINGFISHER...EASTERN JACKSON...EASTERN CUSTER...EASTERN KIOWA...
SOUTHERN BLAINE...NORTH CENTRAL TILLMAN AND SOUTHEASTERN DEWEY
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3572 9786 3539 9773 3460 9836 3460 9868
      3520 9829 3562 9830
TIME...MOT...LOC 0242Z 249DEG 59KT 3594 9828 3565 9822 3532 9806 3481
9844

$$

OKC015-017-031-051-270300-
/O.CON.KOUN.SV.W.0021.000000T0000Z-230227T0300Z/
Comanche OK-Grady OK-Caddo OK-Canadian OK-
843 PM CST Sun Feb 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR NORTHERN COMANCHE...NORTHWESTERN GRADY...SOUTHEASTERN CADDO AND
CANADIAN COUNTIES...

At 842 PM CST, severe thunderstorms were located along a line
extending from 4 miles southeast of Hitchcock to 5 miles east of
Geary to 4 miles east of Cogar to 4 miles west of Lake Ellsworth,
moving east at 70 mph.

HAZARD...80 mph wind gusts and golf ball size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Southwestern Oklahoma City, northern Lawton, El Reno, Anadarko,
Yukon, Mustang, Tuttle, Cache, Elgin, Union City, Minco, Apache,
Fletcher, Cyril, Verden, Calumet, Cement, Medicine Park, Gracemont
and Pocasset.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3572 9786 3539 9773 3460 9836 3460 9868
      3520 9829 3562 9830
TIME...MOT...LOC 0242Z 249DEG 59KT 3594 9828 3565 9822 3532 9806 3481
9844

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 5:30 PM CST, 2 hours 41 minutes earlier.

Area forecast discussion, Feb 26, 5:30 PM CST, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Norman OK
530 PM CST Sun Feb 26 2023

...New AVIATION...

.SHORT TERM...
(This evening through Monday)
Issued at 345 PM CST Sun Feb 26 2023

A remarkable, perhaps historic storm system, is currently
approaching our forecast area. Impacts of concern through tonight:

 - Severe thunderstorm wind gusts (greater than 80 mph) as storms
   move through west/central/north Oklahoma and parts of western
   north Texas
 - Severe (post-frontal) westerly winds gusting to 60 mph
   following the line of storms
 - Significant tornadoes and significant hail produced by severe
   storms as they track across northwest, west, west-central,
   southwest Oklahoma and portions of western north Texas

The potent mid/upper-level trough is currently approaching the
four corners region, as seen on latest water vapor loop. Observations
place the warm front near or just north of I-20 near the DFW
area, though the boundary is quickly approaching the Red River
with the Waurika mesonet station reporting 68 over 58 degrees.
This trend will continue with a warm and very moist air mass
advecting into Oklahoma through the afternoon and evening hours as
the trough approaches the plains.

Supercell thunderstorms are currently developing over the western
panhandles and far southwest Kansas. Storms will continue to
develop, march east, and reach our western counties around 5-7 PM.
SBCAPE values up to 1500 J/kg are prog'd (far southwest OK and
western north TX) with low to non-existent values farther north,
there is remarkable (and highly unusual) wind shear. This along
with rapid cooling aloft will aid in development/continuation of
supercell thunderstorms across western Oklahoma through the
evening. The higher tornado and large hail risk will accompany
these storms as they move across western Oklahoma before
transitioning to more of a derecho/wind event over west-
central/southwest/central Oklahoma this evening and into tonight.
However, QLCS tornadoes cannot be ruled out as storms move through
central Oklahoma.

Strong winds will continue behind the front and into the early
morning hours on Monday. Everyone should have a safety plan in
place by now, and by this evening:

 + People located in mobile homes should urgently plan to vacate
   to nearby/permanent structures
 + Have multiple ways to receive warnings as power outages appear
   quite possible with damaging winds
 + Charge digital devices and cell phones
 + Secure or put away loose items (e.g., trash cans, trampolines,
   grills, basketball goals)

As for tomorrow, more tranquil conditions are expected with sunny
skies and highs in the 60s and 70s.

Thompson

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 345 PM CST Sun Feb 26 2023

Above-average temperatures and dry conditions are expected
through Tuesday with elevated to near critical fire weather
conditions possible over western OK and western north TX. A cold
front arrives Tuesday night into Wednesday morning resulting in
somewhat cooler temperatures Wed/Thurs. There is a chance of a
rain/snow mix on Thursday for north/west Oklahoma, and central OK
Thursday night.

Thompson

&&

.AVIATION...
(00Z TAFS)
Issued at 526 PM CST Sun Feb 26 2023

IFR ceilings are hanging tough in central Oklahoma this evening
and will likely remain so until storms arrive later on. A line of
storms is expected to cross the entire area from 01z-07z, bringing
widespread strong wind gusts to the area, with many sites likely
to experience 50+ knot gusts from the west or southwest as the
line moves through. Winds will remain gusty behind the line
overnight but will slowly decrease through tomorrow morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  45  71  40  71 / 100   0   0   0
Hobart OK         40  70  37  73 / 100   0   0   0
Wichita Falls TX  44  72  40  77 /  90   0   0   0
Gage OK           39  68  34  69 / 100   0   0   0
Ponca City OK     46  70  39  68 / 100   0   0   0
Durant OK         47  73  42  76 /  90   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 6 AM CST Monday for OKZ004>013-015-018>020-
     025-026-028>032-039>043-045>048-050>052.

     Wind Advisory until 6 PM CST this evening for OKZ014-016-017-
     021>024-027-033>038-044.

     Wind Advisory from 4 AM to 6 AM CST Monday for OKZ014-016-017-
     021>024-027-033>038-044.

     High Wind Warning until 4 AM CST Monday for OKZ014-016-017-
     021>024-027-033>038-044.

TX...Wind Advisory until 6 AM CST Monday for TXZ084-087>090.

     Wind Advisory until 6 PM CST this evening for TXZ083-085-086.

     Wind Advisory from 4 AM to 6 AM CST Monday for TXZ083-085-086.

     High Wind Warning until 4 AM CST Monday for TXZ083-085-086.

&&

SHORT TERM...01
LONG TERM....01
AVIATION...08
Hazardous weather outlook, Feb 26, 4:09 AM CST, 16 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
409 AM CST Sun Feb 26 2023

OKZ004>048-050>052-TXZ083>090-271015-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
409 AM CST Sun Feb 26 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a moderate risk of severe thunderstorms this evening
across portions of western Oklahoma and western north Texas. The
moderate risk is generally south of a line from Reydon to Waynoka
to Cherokee Oklahoma, and west of a line from Cherokee to Enid to
Piedmont to Lawton Oklahoma, and north of a line from Lawton
Oklahoma to Vernon and Crowell Texas. There is a slight and/or
enhanced risk of severe storms for the remainder of the area.

The primary threat will be damaging thunderstorm winds. Tornadoes
will also be possible early this evening across southwestern
Oklahoma and northwestern sections of north Texas with at least
some potential of a strong tornado. The tornado risk will continue
into the evening in areas farther north and east, although the
potential for strong tornadoes will be lower than in southwest
Oklahoma. Hail to the size of golf balls and locally heavy
rainfall will also be possible.

The most likely time for severe weather will be between 5 PM in
western Oklahoma and western north Texas spreading east and
exiting into eastern Oklahoma by 2 AM.

Thunderstorms are expected to develop in the eastern Texas
panhandle or far western Oklahoma late this afternoon. The wind
shear will be very strong across the area this evening and
instability will be sufficient that severe thunderstorms are
likely. Supercell storms will be possible late this afternoon and
early this evening with the potential of strong winds, hail, and
perhaps tornadoes, and strong tornadoes will be possible, mainly
in southwest Oklahoma and the adjacent part of north Texas.
The storms will eventually evolve into a line of storms, with
damaging thunderstorm winds being the primary threat. Tornadoes
will still be possible with any rotation that develops within this
line of storms, although the tornado threat will be lower than
with the initial thunderstorms.

These thunderstorms will be likely be moving at 60 to 80 mph
today, so be aware and take action quickly if a warning is issued.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
Oklahoma and north Texas should prepare for severe weather
operations late this afternoon and this evening.

.Strong winds...
After thunderstorms move though, strong non-thunderstorm winds
will still be likely Sunday evening into early Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

.Fire weather...
Fire weather conditions will be elevated across western Oklahoma
and western north Texas each afternoon from Monday through
Thursday due to warm temperatures and low afternoon relative
humidity. Near-critical conditions are expected in the far west
on Tuesday afternoon with stronger winds.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Feb 26, 7:53 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
753 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     TSTM WND GST     ALTUS AIR FORCE BASE    34.66N 99.29W
02/26/2023  M59 MPH          JACKSON            OK   ASOS

&&

JH
Local storm report, Feb 26, 7:58 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
758 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TSTM WND GST     CLINTON                 35.51N 98.97W
02/26/2023  M70 MPH          CUSTER             OK   ASOS

&&

JH
Local storm report, Feb 26, 8:00 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     3 N ALTUS               34.69N 99.33W
02/26/2023  M62 MPH          JACKSON            OK   ASOS

&&

JH
Local storm report, Feb 26, 8:03 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
803 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND GST     3 SE HOBART             35.00N 99.06W
02/26/2023  M73 MPH          KIOWA              OK   ASOS

&&

JH
Local storm report, Feb 26, 8:05 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
805 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     TSTM WND GST     CLINTON                 35.51N 98.97W
02/26/2023  M77 MPH          CUSTER             OK   ASOS

&&

JH
Local storm report, Feb 26, 8:09 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
809 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     4 SE HOBART             34.99N 99.05W
02/26/2023  M77 MPH          KIOWA              OK   MESONET

&&

JH

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 6:14 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Roger Mills46 min
Feb 26, 6:29 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNHarper46 min
Feb 26, 6:31 PM CSTTornado WarningOUNEllis, Roger Mills15 min
Feb 26, 6:37 PM CSTTornado WarningOUNBeckham, Roger Mills23 min
Feb 26, 6:40 PM CSTSpecial Weather StatementOUNHarper35 min
Feb 26, 6:49 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Harper, Woods41 min
Feb 26, 6:53 PM CSTSevere Thunderstorm Warning Destructive damage threatOUNBeckham, Greer, Harmon, Jackson, Roger Mills52 min
Feb 26, 7:00 PM CSTTornado WarningOUNGreer, Harmon30 min
Feb 26, 7:03 PM CSTTornado WarningOUNBeckham, Custer, Dewey, Ellis, Major, Roger Mills and 1 more42 min
Feb 26, 7:05 PM CSTTornado WarningOUNBeckham, Greer, Harmon25 min
Feb 26, 7:09 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Harper, Woods, Woodward36 min
Feb 26, 7:24 PM CSTTornado Warning Tornado observedOUNBeckham, Greer, Harmon, Kiowa, Washita51 min
Feb 26, 7:29 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNHarmon, Jackson, Tillman46 min
Feb 26, 7:33 PM CSTSevere Thunderstorm Warning Destructive damage threatOUNBeckham, Blaine, Caddo, Canadian, Comanche, Custer and 7 more42 min
Feb 26, 7:40 PM CSTTornado WarningOUNGreer, Kiowa50 min
Feb 26, 7:43 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Custer, Dewey, Ellis, Major, Roger Mills and 2 more47 min
Feb 26, 7:46 PM CSTSevere Thunderstorm WarningOUNWoods, Woodward44 min
Feb 26, 8:06 PM CSTSevere Thunderstorm WarningOUNComanche, Cotton, Jackson, Tillman54 min
Feb 26, 8:12 PM CSTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Custer, Dewey, Garfield, Grant and 3 more48 min
Feb 26, 8:25 PM CSTTornado Warning Tornado observedOUNCaddo20 min
Feb 26, 8:29 PM CSTTornado WarningOUNAlfalfa, Grant19 min
Feb 26, 8:36 PM CSTTornado WarningOUNCaddo, Canadian, Grady39 min
Feb 26, 8:45 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Canadian, Cleveland, Comanche, Cotton, Garvin and 6 more45 min
Feb 26, 8:46 PM CSTTornado WarningOUNAlfalfa, Grant14 min
Feb 26, 8:52 PM CSTTornado WarningOUNAlfalfa, Garfield, Grant23 min
Feb 26, 9:03 PM CSTSevere Thunderstorm WarningOUNCotton, Jefferson42 min
Feb 26, 9:03 PM CSTTornado WarningOUNGrant31 min
Feb 26, 9:06 PM CSTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 3 more39 min
Feb 26, 9:08 PM CSTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma31 min
Feb 26, 9:12 PM CSTTornado WarningOUNGarfield, Kingfisher, Major17 min
Feb 26, 9:12 PM CSTTornado Warning Tornado observedOUNCanadian, Cleveland, Oklahoma48 min
Feb 26, 9:14 PM CSTTornado Warning Tornado observedOUNCanadian, Oklahoma17 min
Feb 26, 9:15 PM CSTTornado WarningOUNGarfield, Grant, Kay30 min
Feb 26, 9:15 PM CSTTornado WarningOUNCleveland, McClain, Oklahoma45 min
Feb 26, 9:22 PM CSTTornado WarningOUNGrant, Kay38 min
Feb 26, 9:27 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNCleveland, Hughes, Lincoln, McClain, Oklahoma, Pontotoc and 2 more48 min
Feb 26, 9:27 PM CSTTornado WarningOUNGarfield, Grant, Kay, Noble33 min
Feb 26, 9:31 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Coal, Garvin, Hughes, Jefferson, Johnston and 5 more44 min
Feb 26, 9:33 PM CSTSevere Thunderstorm Warning Destructive damage threatOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble42 min
Feb 26, 9:36 PM CSTTornado Warning Tornado observedOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole39 min
Feb 26, 9:56 PM CSTTornado WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole36 min
Feb 26, 9:57 PM CSTTornado WarningOUNGarfield, Grant, Kay, Noble48 min
Feb 26, 10:09 PM CSTTornado Warning Tornado observedOUNLincoln15 min
Feb 26, 10:15 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNHughes, Lincoln, Pontotoc, Pottawatomie, Seminole45 min
Feb 26, 10:16 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Coal, Hughes, Johnston, Murray, Pontotoc and 2 more44 min
Feb 26, 10:20 PM CSTTornado WarningOUNCoal, Hughes, Pontotoc, Seminole14 min
Feb 26, 10:43 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNKay17 min
Feb 26, 10:52 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Coal, Hughes38 min
Feb 26, 10:54 PM CSTSpecial Weather StatementOUNBryan, Marshall36 min
Feb 26, 11:49 PM CSTSpecial Weather StatementOUNBryan26 min
Feb 27, 2:27 PM CSTRed Flag WarningOUNBeckham, Blaine, Caddo, Canadian, Custer, Dewey and 12 more28 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.